# SDR DU4R2006444

- Difficulty date: May 16, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Misdrilled
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD LOWER CHORD FROM PPS 128 TO PPS 138 HAS 8 EACH DRILL MARKS BESIDE FASTENER HOLES.  REPAIRED FASTENER HOLES BY FABRICATING AND INSTALLING FREEZE PLUGS 1 EACH .391 X .225 INCH AND 2 EACH .405 X .225 INCH FROM 15-5 PH IAW DELTA ERA 455398-14 REV ORIGINAL DATED 5-1-06 APPROVED BY FAA FORM 8100-9.
